# SDR P2EA01196

- Difficulty date: September 20, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N130NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49222
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Smoke
- Condition: Detected
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 913 - MCI - WHEN TAXIING TO GATE, NR 2 ENGINE WAS SHUT DOWN 100 YARDS SHORT OF GATE.  NR 2 ENGINE SPOOLED DOWN, PERSONNEL ON GROUND REPORTED BLACK SMOKE FROM ENGINE.  NO COCKPIT ABNORMAL INDICATIONS.  OPERATED NR 2 ENGINE UP TAKEOFF POWER, ALL PERIMETERS NORMAL.  SUSPECTED FUEL ICE PROBLEM.  OPS CHECKED ANTI-ICE SYSTEM.  SYSTEM OPS CHECKED GOOD.  (M)
